RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1978, Number 11, Pages 23–33 (Mi ivm5858)  

Stable approximation of infinite-dimensional problems of linear and convex programming

V. V. Vasin


Full text: PDF file (650 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1978, 22:11, 15–22

Bibliographic databases:
UDC: 519.6
Received: 05.06.1978

Citation: V. V. Vasin, “Stable approximation of infinite-dimensional problems of linear and convex programming”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, no. 11, 23–33; Soviet Math. (Iz. VUZ), 22:11 (1978), 15–22

Citation in format AMSBIB
\Bibitem{Vas78}
\by V.~V.~Vasin
\paper Stable approximation of infinite-dimensional problems of linear and convex programming
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1978
\issue 11
\pages 23--33
\mathnet{http://mi.mathnet.ru/ivm5858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524610}
\zmath{https://zbmath.org/?q=an:0446.90087}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1978
\vol 22
\issue 11
\pages 15--22


Linking options:
  • http://mi.mathnet.ru/eng/ivm5858
  • http://mi.mathnet.ru/eng/ivm/y1978/i11/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:138
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020